Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 613947, 4 pages
http://dx.doi.org/10.1155/2014/613947
Research Article

A New Look at the Coefficients of a Reciprocal Generating Function

Department of Mathematics and Cybernetics, Wroclaw University of Economics, Komandorska 118/120, 53-345 Wroclaw, Poland

Received 12 June 2014; Accepted 16 August 2014; Published 28 August 2014

Academic Editor: Syed Abdul Mohiuddine

Copyright © 2014 Wiktor Ejsmont. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Nica and R. Speicher, Lectures on the Combinatorics of Free Probability, London Mathematical Society Lecture Notes Series 365, Cambridge University Press, 2006.
  2. D. V. Voiculescu, K. J. Dykema, and A. Nica, “A noncommutative probability approach to free products with applications to random matrices, operator algebras and harmonic analysis on free groups,” in Free Random Variables, vol. 1 of CRM Monograph, American Mathematical Society, Providence, RI, USA, 1992. View at Google Scholar
  3. R. Speicher, “Multiplicative functions on the lattice of noncrossing partitions and free convolution,” Mathematische Annalen, vol. 298, no. 4, pp. 611–628, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. H. Bercovici and V. Pata, “Stable laws and domains of attraction in free probability theory,” Annals of Mathematics. Second Series, vol. 149, no. 3, pp. 1023–1060, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. E. M. Wright, “Coefficients of a reciprocal generating function,” The Quarterly Journal of Mathematics, vol. 17, pp. 39–43, 1966. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. D. Kruchinin and V. Kruchinin, “A method for obtaining generating functions for central coefficients of triangles,” Journal of Integer Sequences, vol. 15, article 12.9.3, 2012. View at Google Scholar · View at MathSciNet
  7. V. A. Marčenko and L. A. Pastur, “Distribution of eigenvalues for some sets of random matrices,” Mathematics of the USSR-Sbornik, vol. 1, no. 4, pp. 457–483, 1967. View at Publisher · View at Google Scholar
  8. W. Ejsmont, “Noncommutative characterization of free Meixner processes,” Electronic Communications in Probability, vol. 18, no. 12, pp. 1–22, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. W. Ejsmont, “Characterizations of some free random variables by properties of conditional moments of third degree polynomials,” Journal of Theoretical Probability, vol. 27, no. 3, pp. 915–931, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Bożejko and W. Bryc, “On a class of free Lévy laws related to a regression problem,” Journal of Functional Analysis, vol. 236, no. 1, pp. 59–77, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Anshelevich, “Free martingale polynomials,” Journal of Functional Analysis, vol. 201, no. 1, pp. 228–261, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. M. Bożejko, M. Leinert, and R. Speicher, “Convolution and limit theorems for conditionally free random variables,” Pacific Journal of Mathematics, vol. 175, no. 2, pp. 357–388, 1996. View at Google Scholar · View at MathSciNet · View at Scopus
  13. W. Ejsmont, “Laha-Lukacs properties of some free processes,” Electronic Communications in Probability, vol. 17, no. 13, 8 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. W. Ejsmont, “New characterization of two-state normal distribution,” Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 17, no. 3, Article ID 1450019, 21 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet